MathSciNet Relay Station
MathSciNet bibliographic data
MR2738585 22E50 (22D30)
Orlik, Sascha; Strauch, Matthias On the irreducibility of locally analytic principal series representations. Represent. Theory 14 (2010), 713–746.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement